Morteza Fotouhi

Email: fotouhi[at]sharif[dot]ir
Tel: +98 (21) 6616 5643
Fax: +98 (21) 6600 5117




 معادلات دیفرانسیل با مشتقات جزیی، انتشارات دانشگاه صنعتی شریف، 1389،  (همراه با محمود حصارکی).





 ریاضیات  مهندسی، انتشارات فاطمی و انتشارات دانشگاه صنعتی شریف، 1396، (همراه با محمدرضا پورنکی و محمود حصارکی).



22- M. Fotouhi, S. Khademloo, A two-phase free boundary with a logarithmic term, Interfaces and Free Boundariesto appear.

21- M. Fotouhi, H. Koch, Higher Regularity of the Free Boundary in a Similinear System, Mathematische Annalen, to appear.

20-  M. Fotouhi, The Heritage of Hilbert's Nineteenth Problem, Farhang va Andishe-ye Riyazi, 41 (2022) No. 70, pp 57-74 (in Persian).

19- G. Aleksanyan, M. Fotouhi, H. Shahgholian, G. S. Weiss, Regularity of the free boundary for a parabolic cooperative system, Calculus of Variations and PDE, 61 (2022) No. 4 Art. 124, 38 pp.

18- F. Bozorgnia, M. Burger, M. Fotouhi, On a class of singularly perturbed elliptic systems with asymptotic phase segregation, Discrete and Continuous Dynamical Systems, Vol. 42, No. 7, (2022)  pp. 3539--3556.

17- M. Fotouhi, H. Shahgholian, G. S. Weiss, A free boundary problem for an elliptic system, Journal of Differential Equations, 284 (2021) 126-155.

16- M. Fotouhi, A. Minne, H. Shahgholian, G. S. Weiss, Remarks on the decay/growth rate of solutions to elliptic free boundary problems of obstacle type, Mathematics in Engineering, 2 (2020) No.4, 698-708.

15- M. Fotouhi, M. Yousefnezhad, Homogenization of a locally periodic time-dependent domain, Commun.  Pure Appl. Anal., Vol.19 (2020) No. 3 pp. 1669-1695

14- M. Fotouhi, A. Moradifam, General Least Gradient Problems with Obstacle, Calculus of Variations and PDE, 58 (2019) No. 5, Art. 182, 19 pp.

13- S. Carl, D. G. Costa, M. Fotouhi, H. Tehrani, Invariance of critical points under Kelvin transform and multiple solutions in exterior domains of R^2, Calculus of Variations and PDE, 58 (2019) No. 2, Art. 65, 24pp.

12- M. Fotouhi, The Singular Set for a Semilinear Unstable ProblemPotential Analysis, Vol. 49 (2018) pp. 411-422.

11- M. Fotouhi, H. Shahgholian, A semilinear PDE with free boundary, Nonlinear Analysis, Vol. 151 (2017) pp. 145-163.

10- M. Fotouhi, L. Salimi, Spectral Controllability of Some Singular Hyperbolic Equations on Networks, J. Dyn. Cont. Sys., Vol. 23 (2017) pp. 459-480.

9- A. Goodarzi, M. Fotouhi, H. M. Shodja, Inverse scattering problem of reconstruction of an embedded micro-/nano-size scatterer within couple stress theory with micro inertiaMechanics of Materials, Vol. 103 (2016) pp. 123-134.

8- M. Yousefnezhad, M. Fotouhi, K. Vejdani, P. Kamali-Zare, Unified model of brain tissue microstructure dynamically binds diffusion and osmosis with extracellular space geometryPhysical Review E, 94(3) (2016) 032411.

7- M. Fotouhi, M‎. ‎Heidari, M. Sharifitabar, Continuous neural network with windowed Hebbian learningBiological Cybernetics, Vol. 109 (2015) No. 3, pp. 321-332.

6- M. Fotouhi, L. SalimiControllability Results for a Class of One Dimensional Degenerate/Singular Parabolic Equations,  Commun.  Pure Appl. Anal., Vol. 12 (2013) No. 3, pp. 1415-1430. 

5- M. Fotouhi, L. Salimi, Null Controllability of Degenerate/Singular Parabolic Equations, J. Dyn. Cont. Sys., Vol. 18 (2012) No. 4, pp. 573-602.

4- A.H‎. ‎Abbassian, M. Fotouhi, ‎M‎. ‎Heidari, Neural Fields with Fast Learning Dynamic KernelBio. Cyber. , Vol. 106 (2012) No. 1, pp. 15-26.

3- M.R. Razvan, M. Fotouhi, On the Poincare Index of Isolated Invariant Sets,  Scientia Iranica, Vol. 15 (2008) No. 6, pp. 574-577.

2- M. Fotouhi, The singular sources method for cracks, Math. Meth. Appl. Sci., Vol. 30 (2007) pp. 1121-1134.

1- M. Fotouhi, M. Hesaaraki, The singular sources method for an inverse problem with mixed boundary conditions, J. Math. Anal. Appl., Vol. 306 (2005) pp. 122-135.